MathSciNet Relay Station
MathSciNet bibliographic data
MR2993756 11M32
Zagier, D. Evaluation of the multiple zeta values $\zeta(2,\ldots,2,3,2,\ldots,2)$. Ann. of Math. (2) 175 (2012), no. 2, 977–1000.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement